Advertisement

Computational Methods and Function Theory

, Volume 4, Issue 1, pp 43–45 | Cite as

Completeness of Spaces of Harmonic Functions under Restricted Supremum Norms

  • Stephen J. GardinerEmail author
Article
  • 29 Downloads

Abstract

Let E be a subset of a domain Ω in Euclidean space. This note verifies a conjecture of Arcozzi and Björn concerning the completeness of the space of harmonic functions u on Ω that are bounded on E, where the supremum norm is taken with respect to the restriction of u to E.

Keywords

Harmonic function Banach space accessibility 

2000 MSC

31B05 46E15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. Arcozzi and A. Björn, Dominating sets for analytic and harmonic functions and completeness of weighted Bergman spaces, Math. Proc. R. Ir. Acad. 102A (2002), 175–192.zbMATHCrossRefGoogle Scholar
  2. [2]
    D. H. Armitage and S. J. Gardiner, Classical Potential Theory, Springer Monographs in Mathematics, Springer, London, 2001.zbMATHCrossRefGoogle Scholar
  3. [3]
    B. Fuglede, Asymptotic paths for subharmonic functions, Math. Ann. 213 (1975), 261–274.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    S. J. Gardiner, Harmonic Approximation, London Math. Soc. Lecture Note Series 221, Cambridge Univ. Press, Cambridge, 1995.Google Scholar
  5. [5]
    P. M. Gauthier, Mittag-Leffler theorems on Riemann surfaces and Riemannian manifolds, Canad. J. Math. 50 (1998), 547–562.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    P. M. Gauthier, R. Grothmann and W. Hengartner, Asymptotic maximum principles for subharmonic and plurisubharmonic functions, Canad. J. Math. 40 (1988), 477–486.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [7]
    P. M. Gauthier and W. Hengartner, Approximation uniforme qualitative sur des ensembles non bornés, Séminaire de Mathématiques Supérieures 82, Presses de l’Université de Montréal, Montreal, Que., 1982.zbMATHGoogle Scholar

Copyright information

© Heldermann  Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity College DublinDublin 4Ireland

Personalised recommendations